# SDR RAAA99E8005

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.165, FOUND LT WING LOWER SURFACE NR 4 TO NR 5 PANEL SPLICE CORRODED AT WS 197.  REPAIRED PER LDS DWG NR 188341.  M-54 NR 62A.
